Authors: Marković, Zoran 
Ognjanović, Zoran 
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A probabilistic extension of intuitionistic logic
Journal: Mathematical Logic Quarterly
Volume: 49
Issue: 4
First page: 415
Last page: 424
Issue Date: 1-Jan-2003
Rank: M22
ISSN: 0942-5616
DOI: 10.1002/malq.200310044
We introduce a probabilistic extension of prepositional intuitionistic logic. The logic allows making statements such as P ≥s α, with the intended meaning "the probability of truthfulness of α is at least s". We describe the corresponding class of models, which are Kripke models with a naturally arising notion of probability, and give a sound and complete infinitary axiomatic system. We prove that the logic is decidable.
Keywords: Probabilistic logic, intuitionistic logic, completeness, decidability
Publisher: Wiley-VCH Verlag
Project: Methods of Mathematical Logic for Decision Support in Real Life Situations 

Show full item record


checked on Mar 22, 2023

Page view(s)

checked on Mar 23, 2023

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.